# SDR SWIA202054293

- Difficulty date: October 13, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR COAMING WORN WITH A GROOVE ALONG BOTTOM OF THRESHOLD OF AIRCRAFT FS 574 TO FS 621.  C-CHECK RO 11/21/2020.  LOWER AFT CARGO DOOR COAMING REMOVED AND REPLACED WITH NEW, REF CRJ 200 SRM.  OPERATIONAL TEST CHECKED GOOD.  NO LEAKS NOTED.
